# SDR HAIHEEA9622

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab
- Part number: 412015303101
- Condition: Unbonded
- Location: Trim Tab Te
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SECTION OF THE TRIM TAB WAS NEVER BONDED. SEN
